# SDR ASAA2025050858348

- Difficulty date: May 8, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N260AK
- Make and model: Boeing 737990ER
- Aircraft serial: 36349
- Aircraft time: 32,014 hours, 10,251 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Skate Angle
- Part number: 111A13229
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VAPOR BARRIER SKATE ANGLE CRACKED AT BS.661.95 LBL.9 INSIDE DOOR 192CL. GROUNDED - YES. REPAIRED VAPOR BARRIER SKATE ANGLE AT STA. 661.95 LBL 9 IAW B737NG SRM 57-10-10-2R-5.
